# SDR ASAA2013041394462

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,586 hours, 6,417 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Display
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL QTY INDICATOR AND TOTAL QTY INDICATOR WENT BLANK FOR APPROX 5 SECONDS 2 TIMES DURING FLIGHT.  ON ARRIVAL AT GATE, FUEL QTY DISPLAYS NORMAL. ACCOMPLISHED FQIS BITE PROCEDURE IAW FIM 28-41, TASK 813 AND TASK 801. CURRENT STATUS SHOWS NO FAULTS AND TEST PASSED.  FAULT IS INTERMITTENT, AND VERIFICATION TEST GOOD. NO HISTORY FOR 30 DAYS.
